Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 9, NWS Amarillo, TX

March 22, 20195 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Mar 22, 2019, 10:30 PM CDT for 5 counties in Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2019, 10:30 PM CDT (03:30 UTC)
Expired
Mar 22, 2019, 11:37 PM CDT
In force
67 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 115 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
608 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

069 
WUUS54 KAMA 230330
SVRAMA
TXC087-129-179-211-483-230500-
/O.NEW.KAMA.SV.W.0009.190323T0330Z-190323T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
1030 PM CDT FRI MAR 22 2019

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Wheeler County in the Panhandle of Texas...
  Southeastern Gray County in the Panhandle of Texas...
  Northern Collingsworth County in the Panhandle of Texas...
  Southeastern Hemphill County in the Panhandle of Texas...
  Northeastern Donley County in the Panhandle of Texas...

* Until midnight CDT.

* At 1029 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles southeast of Lefors to 9 miles southeast of
  Alanreed, moving east at 30 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Shamrock, Briscoe, Wheeler, Mclean, Lefors, New Mobeetie, Twitty,
  Allison, Lela, Kellerville, Dozier, Alanreed and Mobeetie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rainfall is occurring with these storms, and may lead to flash 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3499 10071 3544 10081 3577 10000 3516 10000
TIME...MOT...LOC 0329Z 248DEG 24KT 3540 10071 3510 10065 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Ward
6 follow-up statements
574 
WWUS54 KAMA 230333
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1033 PM CDT FRI MAR 22 2019

TXC087-129-179-211-483-230500-
/O.CON.KAMA.SV.W.0009.000000T0000Z-190323T0500Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1033 PM CDT FRI MAR 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WHEELER...SOUTHEASTERN GRAY...NORTHERN COLLINGSWORTH...
SOUTHEASTERN HEMPHILL AND NORTHEASTERN DONLEY COUNTIES...

At 1033 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Lefors to 8 miles south of Mclean,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Shamrock, Briscoe, Wheeler, Mclean, Lefors, New Mobeetie, Twitty,
Allison, Lela, Kellerville, Dozier, Alanreed and Mobeetie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rainfall is occurring with these storms, and may lead to flash 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3499 10071 3544 10081 3577 10000 3516 10000
TIME...MOT...LOC 0333Z 248DEG 24KT 3541 10069 3511 10063 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Ward
014 
WWUS54 KAMA 230351
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1051 PM CDT FRI MAR 22 2019

TXC087-129-179-211-483-230500-
/O.CON.KAMA.SV.W.0009.000000T0000Z-190323T0500Z/
Wheeler TX-Gray TX-Collingsworth TX-Hemphill TX-Donley TX-
1051 PM CDT FRI MAR 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WHEELER...SOUTHEASTERN GRAY...NORTHERN COLLINGSWORTH...
SOUTHEASTERN HEMPHILL AND NORTHEASTERN DONLEY COUNTIES...

At 1051 PM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Kellerville to 7 miles southwest of
Lela, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Shamrock, Briscoe, Wheeler, Mclean, New Mobeetie, Twitty, Allison,
Lela, Kellerville, Dozier and Mobeetie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3503 10057 3550 10066 3577 10000 3516 10000
TIME...MOT...LOC 0351Z 251DEG 30KT 3546 10050 3516 10044 

HAIL...1.00IN
WIND...60MPH
 
$$

Rutt
078 
WWUS54 KAMA 230359
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1059 PM CDT FRI MAR 22 2019

TXC129-179-211-230408-
/O.CAN.KAMA.SV.W.0009.000000T0000Z-190323T0500Z/
Gray TX-Hemphill TX-Donley TX-
1059 PM CDT FRI MAR 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAY...
SOUTHEASTERN HEMPHILL AND NORTHEASTERN DONLEY COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 3505 10049 3524 10051 3540 10000 3516 10000
TIME...MOT...LOC 0358Z 263DEG 27KT 3516 10037 

$$

TXC087-483-230500-
/O.CON.KAMA.SV.W.0009.000000T0000Z-190323T0500Z/
Wheeler TX-Collingsworth TX-
1059 PM CDT FRI MAR 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN WHEELER AND NORTHERN COLLINGSWORTH COUNTIES...

At 1058 PM CDT, a severe thunderstorm was located 4 miles south of
Lela, or 7 miles southwest of Shamrock, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Shamrock, Lela and Twitty. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3505 10049 3524 10051 3540 10000 3516 10000
TIME...MOT...LOC 0358Z 263DEG 27KT 3516 10037 

HAIL...0.75IN
WIND...60MPH
 
$$

Rutt
090 
WWUS54 KAMA 230412
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1112 PM CDT FRI MAR 22 2019

TXC087-483-230500-
/O.CON.KAMA.SV.W.0009.000000T0000Z-190323T0500Z/
Wheeler TX-Collingsworth TX-
1112 PM CDT FRI MAR 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN WHEELER AND NORTHEASTERN COLLINGSWORTH COUNTIES...

At 1112 PM CDT, a severe thunderstorm was located over Shamrock,
moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Shamrock and Twitty. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3510 10026 3529 10035 3540 10000 3516 10000
TIME...MOT...LOC 0412Z 248DEG 24KT 3520 10026 

HAIL...0.75IN
WIND...60MPH
 
$$

Rutt
981 
WWUS54 KAMA 230428
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1128 PM CDT FRI MAR 22 2019

TXC087-483-230500-
/O.CON.KAMA.SV.W.0009.000000T0000Z-190323T0500Z/
Wheeler TX-Collingsworth TX-
1128 PM CDT FRI MAR 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN WHEELER AND NORTHEASTERN COLLINGSWORTH COUNTIES...

At 1128 PM CDT, a severe thunderstorm was located 6 miles east of
Shamrock, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
southeastern Wheeler and northeastern Collingsworth Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3514 10008 3523 10008 3527 10000 3516 10000
TIME...MOT...LOC 0428Z 248DEG 24KT 3524 10014 

HAIL...1.00IN
WIND...60MPH
 
$$

Rutt
623 
WWUS54 KAMA 230437
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1137 PM CDT FRI MAR 22 2019

TXC087-483-230446-
/O.CAN.KAMA.SV.W.0009.000000T0000Z-190323T0500Z/
Wheeler TX-Collingsworth TX-
1137 PM CDT FRI MAR 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHEELER AND
NORTHEASTERN COLLINGSWORTH COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, heavy rain is 
still possible behind the storm.

LAT...LON 3514 10008 3523 10008 3527 10000 3516 10000
TIME...MOT...LOC 0435Z 248DEG 24KT 3526 10008 

$$

Rutt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 6:45 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Mar 22, 6:45 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
645 PM CDT Fri Mar 22 2019

.AVIATION...
For the 00z TAFs...
Line of strong to severe thunderstorms poised to impact AMA within
one hour.  Erratic gusts and reduced visibilities can be
expected. Weaker thunderstorms currently over GUY with occasional
thunder to continue for a few hours.  DHT expected to be free of
additional thunderstorms this evening.  All terminals returning
to VFR by 06z Saturday.

Cockrell

&&

.PREV DISCUSSION... /Issued 334 PM CDT Fri Mar 22 2019/

SHORT TERM...

Scattered to widespread showers and thunderstorms expected through
this evening, with potential for severe thunderstorms owing to large-
scale ascent above highly-sheared airmass which will continue to
become more unstable.  Heavy rain will also be a threat.  Showers
and thunderstorms expected to diminish from west to east tonight as
Pacific cold front sweeps across the area.

Cockrell

LONG TERM...

The forecast turns somewhat uneventful in relation to the last 24
hours of weather. System and aforementioned round of severe weather
will exit the region later tonight. The forecast then turns dry for
the most part, but some small chances for rain return to the
Oklahoma Panhandle area Sunday night through Monday, and then again
on Wednesday. Otherwise, there isn't another screaming chance for
rainfall at this time. Especially in the bigger picture sense
across the Panhandles. The more impactful weather may be the
return of fire weather later next week, but we are talking about
Day6 and Day7 from now.

In the upper levels we go zonal for the next couple days. Then we
shift to northwesterly as high pressure builds in over the Four
Corners region. Under northwesterly flow the models try to discern
small embedded pieces of energy. Energy associated with this
embedded vorticity will be weak, but some areas to the north as a
surface trough passes by may squeak out some rain. Chances are low
at this time. Instability is little to nil so not expecting
thunderstorms. High pressure then builds in Monday night and then
quiet until Wednesday. Southerly flow then starts as the next
trough tracks over the west coast. Very small chance for rainfall
Wednesday for eastern parts of the Oklahoma Panhandle. Not much
energy to work with for this at it appears very subtle. Overall,
the above mentioned chances for rainfall are very low at this time
as we lack dynamics. In other words, not overly impressed with
the chances at this time.

Starting Tuesday it will be breezy to windy across the Panhandles.
During this time, temperatures will slowly go from the 60s to the
80s by Thursday. During this timeframe, especially Wednesday and
Thursday, fire weather may become an issue. Will have to see how
fuels react to rainfall across the region as rainfall continues
across the area today.

Guerrero

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                40  70  38  71  41 /  90   0   0   0  10
Beaver OK                  45  67  39  69  41 /  90  10   0   0  20
Boise City OK              32  65  36  66  38 /  70   5   0  10  20
Borger TX                  42  71  41  71  43 /  90   0   0   0  10
Boys Ranch TX              36  71  37  71  41 /  70   0   0   0  10
Canyon TX                  38  72  40  72  41 /  80   0   0   0   5
Clarendon TX               47  72  42  73  44 /  90   0   0   0   5
Dalhart TX                 32  68  35  69  39 /  50   0   0   5  10
Guymon OK                  37  68  37  68  41 /  80   5   0   5  20
Hereford TX                36  71  38  73  40 /  80   0   0   0   5
Lipscomb TX                47  69  42  70  42 / 100   5   0   0  10
Pampa TX                   42  69  39  69  42 /  90   0   0   0  10
Shamrock TX                49  73  43  72  44 / 100   5   0   0  10
Wellington TX              50  75  45  74  46 / 100   5   0   0   5

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

03/02
Hazardous weather outlook, Mar 22, 3:39 PM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
339 PM CDT Fri Mar 22 2019

OKZ001>003-TXZ001>020-317-230845-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
339 PM CDT Fri Mar 22 2019

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Strong to severe storms are possible across the entire combined
Panhandles. Strong winds, large hail, and localized heavy rain
will be possible. A tornado or two cannot be ruled out either,
mainly for southern and western parts of the Texas Panhandle.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.

In the hours before

Local storm report, Mar 22, 8:34 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT FRI MAR 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             4 N CANYON              35.04N 101.92W
03/22/2019  M1.00 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1900413

BIEDA
Local storm report, Mar 22, 8:36 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
836 PM CDT FRI MAR 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             1 N LAKE TANGLEWOOD     35.08N 101.79W
03/22/2019  E1.00 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1900414

BIEDA
Local storm report, Mar 22, 8:37 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
837 PM CDT FRI MAR 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             1 S LAKE TANGLEWOOD     35.04N 101.78W
03/22/2019  E0.75 INCH       RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1900415

BIEDA
Local storm report, Mar 22, 10:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1018 PM CDT FRI MAR 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             3 E GOODNIGHT           35.03N 101.13W
03/22/2019  E2.50 INCH       ARMSTRONG          TX   BROADCAST MEDIA

            GOLFBALL UP TO TENNIS BALL SIZE HAIL ON HIGHWAY 287
            EAST OF GOODNIGHT RESULTED IN A CRACKED WINDSHIELD.

&&

EVENT NUMBER AMA1900416

ANDRADE
Local storm report, Mar 22, 10:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1020 PM CDT FRI MAR 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             HOWARDWICK              35.04N 100.91W
03/22/2019  E1.00 INCH       DONLEY             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1900417

ANDRADE
Special weather statement, Mar 22, 10:20 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1020 PM CDT FRI MAR 22 2019

TXZ018-230345-
Armstrong TX-
1020 PM CDT FRI MAR 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARMSTRONG COUNTY UNTIL
1045 PM CDT...

At 1019 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wayside, or 22 miles southwest of Claude, moving east at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Wayside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3475 10160 3484 10162 3504 10138 3484 10118
TIME...MOT...LOC 0319Z 251DEG 33KT 3483 10156

Rutt

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 7:03 PM CDTTornado WarningAMAPotter27 min
Mar 22, 7:22 PM CDTAreal Flood AdvisoryAMADeaf Smith, Potter, Randall113 min
Mar 22, 7:37 PM CDTSpecial Weather StatementAMAGray23 min
Mar 22, 7:56 PM CDTTornado WarningAMARandall13 min
Mar 22, 8:01 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Deaf Smith, Potter, Randall74 min
Mar 22, 8:19 PM CDTTornado WarningAMAArmstrong, Randall26 min
Mar 22, 9:09 PM CDTTornado WarningAMAArmstrong21 min
Mar 22, 9:17 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Donley, Gray73 min
Mar 22, 10:20 PM CDTSpecial Weather StatementAMAArmstrong25 min
Mar 22, 11:43 PM CDTSpecial Weather StatementAMAArmstrong32 min
Mar 23, 12:11 AM CDTSpecial Weather StatementAMADonley34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.